Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 1, Pages 117–128 (Mi mz8031)  

A positive solution of an elliptic equation with nonlinear integral boundary condition of the radiation type

A. A. Amosov

M. V. Lomonosov Moscow State University

Abstract: The problem for an elliptic equation with a nonlinear integral boundary condition describing, in particular, a stationary radiative heat transfer according to the Stefan–Boltzmann law in a system of blackbodies is considered. Theorems about the existence, uniqueness, and stability of the positive generalized solution are established.

Full text: PDF file (832 kB)

English version:
Mathematical Notes, 1977, 22:1, 555–561

Bibliographic databases:

UDC: 517.9
Received: 13.07.1976

Citation: A. A. Amosov, “A positive solution of an elliptic equation with nonlinear integral boundary condition of the radiation type”, Mat. Zametki, 22:1 (1977), 117–128; Math. Notes, 22:1 (1977), 555–561

Citation in format AMSBIB
\Bibitem{Amo77}
\by A.~A.~Amosov
\paper A~positive solution of an elliptic equation with nonlinear integral boundary condition of the radiation type
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 1
\pages 117--128
\mathnet{http://mi.mathnet.ru/mz8031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=466956}
\zmath{https://zbmath.org/?q=an:0355.35026}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 1
\pages 555--561
\crossref{https://doi.org/10.1007/BF01147699}


Linking options:
  • http://mi.mathnet.ru/eng/mz8031
  • http://mi.mathnet.ru/eng/mz/v22/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021